Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and…PHARMACEUTICALS
Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and…
Active ingredient: Basic Care Allergy Relief Tablets Contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl allergy tablets.
Multi-symptom relief: one dose provides temporary allergy Relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Also temporarily relieves runny nose and sneezing due to the common cold.
Each tablet contains 25 mg of diphenhydramine HCl, an antihistamine to help relieve allergy symptoms.SKU: n/a
Amazon Basic Care Aspirin Pain Reliever and Fever Reducer (NSAID), 325 mg Coated Tablets, 500 CountPHARMACEUTICALS
Amazon Basic Care Aspirin Pain Reliever and Fever Reducer (NSAID), 325 mg Coated Tablets, 500 Count
ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets. Compare to Bayer Aspirin active ingredient.
SAFE PAIN RELIEF plus lifesaving benefits. Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart.
HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day. Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains.SKU: n/a
Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache, Arthritis Pain and More…PHARMACEUTICALS
Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache, Arthritis Pain and More…
ACTIVE INGREDIENT: Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID) which compares to Advil active ingredient.
PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directed.
NSAID: Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual crampsSKU: n/a
Amazon Basic Care Naproxen Sodium Tablets, 300 Count
Active ingredient: The active ingredient in Basic Care All day pain relief, Naproxen Sodium tablets, 220 mg is Naproxen Sodium. Compare to Aleve caplets active ingredient.
Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours.
Pain Reliever: Temporarily relieves minor aches and Pains due to arthritis, muscular aches, backache, menstrual cramps, headache, toothache and the common cold. Also temporarily reduces fever.SKU: n/a
Amazon Basic Care Stomach Relief Tablets, Chewable, Upset Stomach Reliever and Anti-Diarrheal, 30 CountPHARMACEUTICALS
Amazon Basic Care Stomach Relief Tablets, Chewable, Upset Stomach Reliever and Anti-Diarrheal, 30 Count
Compare to Pepto-Bismol active ingredient
Chewable stomach relief Tablets for soothing relief of 5 Digestive symptoms: indigestion, upset stomach, nausea, heartburn, diarrhea
Original flavor, original StrengthSKU: n/a